Posted by: Dave | 2008-11-08

Urgent medical advice required

I am presently working in China  I use Xanor 2mg daily for the past 15 years. Diagnoses post traumatic stress. In china the doctor will not give me the equivalent required. I in the process of developing severe withdrawal symptoms. Any suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Dave

Thank you for visiting

I recommend that you consult a hospital and ask them to put you on a benzodiazepam withdrawal treatment.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Help | 2008-11-08

Contact the Dr that used to consult you and ask for a letter stating your condition and medicine req. Take this along to
a Dr pref Propper english speak. Maybe it is time for a re evaluation of your condition and medicine. Do t

Reply to Help

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.